Welcome to Ask The Doctor.
We are here to help you our best on this medical platform.
I have read your query in detail and i understand your concern.
You seem to be suffering from Muscular low back pain, and the pain killers that you might have taken for back pain and headache might have caused Acid Reflux leading to the bloating you are having.
If you have any hunger pains, any fullness of stomach or gaseous distension of abdomen after taking meals, you should go for:
1. Upper GI Endoscopy- To rule out Peptic ulcers.
2. Ultrasound Abdomen- To rule out Gall Bladder stones.
I would advise you to take a combination of Pantoprazole and Domperidone and to take anti flatulent and anti-acidity syrup like Digene/Gelusil for symptomatic relief.
Avoid any painkillers for back pain. Just go ahead with hot fomentation of the back and application of Diclofenac ointment locally.
Share my opinion with your doctor before acting upon it.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.